Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access August 10, 2015

On graded P-compactly packed modules

  • Khaldoun Al-Zoubi , Imad Jaradat and Mohammed Al-Dolat
From the journal Open Mathematics

Abstract

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce the concept of graded P-compactly packed modules and we give a number of results concerning such graded modules. In fact, our objective is to investigate graded P-compactly packed modules and examine in particular when graded R-modules are P-compactly packed. Finally, we introduce the concept of graded finitely P-compactly packed modules and give a number of its properties.

References

[1] Al-Zoubi K., The graded primary radical of a graded submodules , An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), (in press). Search in Google Scholar

[2] Atani S.E., Farzalipour F., Notes on the graded prime submodules, Int. Math. Forum, 2006, 1(38), 1871-1880. 10.12988/imf.2006.06162Search in Google Scholar

[3] Atani S.E., Tekir U., On the graded primary avoidance theorem, Chiang Mai J. Sci., 2007, 34(2), 161-164. Search in Google Scholar

[4] Farzalipour F., Ghiasvand P., On the union of graded prime Submodules, Thai J. Math., 2011, 9(1), 49-55. 10.5402/2011/939687Search in Google Scholar

[5] Lu C.P., Unions of prime submodules, Houston J. Math., 1997, 23, 203-213. Search in Google Scholar

[6] Nastasescu C., Van Oystaeyen F., Graded Ring Theory, North Holland, Amesterdam: 1982. Search in Google Scholar

[7] Oral K.H, Tekir U., Agargun A.G., On Graded prime and primary submodules, Turk. J. Math., 2011, 35, 159-167. 10.3906/mat-0904-11Search in Google Scholar

[8] Refai M., Al-Zoubi K., On graded primary ideals, Turk. J. Math., 2004, 28, 217-229. Search in Google Scholar

Received: 2015-3-29
Accepted: 2015-7-13
Published Online: 2015-8-10

©2015 Khaldoun Al-Zoubi et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0045/html
Scroll to top button